Review: Deterministic and unambiguous two-dimensional languages over one-letter alphabet / by Marcella Anselmo & Maria Madonia, Theoret. Comput. Sci. 410 (2009) 1477-1485

Share/Save/Bookmark

Asveld, Peter R.J. (2010) Review: Deterministic and unambiguous two-dimensional languages over one-letter alphabet / by Marcella Anselmo & Maria Madonia, Theoret. Comput. Sci. 410 (2009) 1477-1485. Mathematical Reviews, MR2502 . pp. 810-811. ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
40kB
Item Type:Article
Copyright:© 2010 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71707
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page